MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; BAXTER H938905 3000ML EVA DUAL CHAMBER

THE METRIX COMPANY EXACTAMIX; BAXTER H938905 3000ML EVA DUAL CHAMBER
Model Number H938905
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample reported that was identified with leaking was discarded by the end user.No photographs of the sample were available for evaluation.The customer could not confirm contact information of the initial reporter, information regarding the leak description and location on the product, or any supplemental information regarding the reported event.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
A customer reported, "1 compounded parenteral nutrition bag was leaking.Customer reported the origin of leak was a "small split in it at the very top".The tear was in the central section of the smof chamber just above the sticker.There was no tear noticed on the outer bag.This was discovered when the nurses were preparing it the previous afternoon.No batch number was recorded and the bag was not kept or photographed." the customer confirmed there was no skin contact with any spilled contents and no injury or medical intervention as a result of this event.The customer stated that the overpouch and external packaging carton did not appear to be damaged.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
BAXTER H938905 3000ML EVA DUAL CHAMBER
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key21219289
Report Number1937141-2024-00014
Device Sequence Number3568802
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot NumberA8093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown